Text Size
Smaller
Bigger

Psychiatrist and CBT

answered 12:51 PM EST, Wed November 23, 2011
-- filed under:
I dont abuse xanax,but I do feel like im addicted,ive taken half of a 2mg pill twice a day for three years,ive tried tapering but im still sick,what else can I do the anxiety and panic attacks are worst,but worst I feel like I may have a seizure and thats what I am afraid of.

Dr. Maria Rothenburger Says...

Hi Ypayne,

You'll want to talk to a psychiatrist about the Xanax and seizures as I am not a medical professional and cannot offer a recommendation where those two items are concerned.  It seems that you want to stop taking the Xanax, is that right?  If you speak with a therapist, s/he should be able to help you find other ways outside of medication for handling the anxiety and panic attacks. You'll want to look specifically for a CBT (cognitive-behavioral therapy) therapist.

Be well,

~Maria

Email It Send this page Print It Print friendly page Subscribe Subscribe to this topic category

Page last updated Nov 23, 2011

Call Now for
Rehab Options
Insurance Accepted
(Except Medicare)

Join Thousands of Readers

who receive our weekly recovery newsletter.

Counseling: Featured Experts
All Experts

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.